Main Forums > Someone I Care About Has HIV

question

(1/1)

CBGB02:
My question is concerning how long Atripla  stays in the stomach before being absorbed into the blood stream

My wife took Atripla  at 11:30 PM, then at 6 AM she threw up, probably something she ate.
We are trying to figure out if 6 and half hours after taking the pill if it still in the stomach because if it was then it may have been in the throwup.
What does one do in that case, do you take another pill and run the risk of double dosing ?
Can anyone recommend what to do .

Thanks

penguin:
that is plenty of time for the meds to have been absorbed, so no worries there.

For future reference, if she vomits and can see the tabs (sorry, bit graphic..), or within about 2 hours of taking the meds then it is ok to re-dose. Otherwise, just wait until next dose is due and resume as normal.

Hope that helps, and she is feeling better now - Kate

Navigation

[0] Message Index

Go to full version